# SDR FDEA201307191588

- Difficulty date: July 19, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT FOR OPEN HOLE INSPECTION FOUND TWO CRACK INDICATIONS ON NR 1 MAIN DECK CARGO DOOR LOWER FRAME SUPPORT FITTING AT HOLE "C" AND "D".  R & R IAW SRM 51-31-01, REV 52.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REVISION 116.
